# SDR 20000828SH028

- Difficulty date: August 9, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120126
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12038765603
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE NR 1 ENGINE FRAME WAS FOUND CRACKED IN THE UPPER INBOARD TORQUE TUBE MOUNT WEB.  POSSIBLE CAUSE, FATIGUE FROM ENGINE TORQUE.  (X)
